# SDR ASAA1159666

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 14,027 hours, 4,289 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WILL NOT ENGAGE.  BITE CHECK A/T NO CURRENT FAULTS SERVO TEST PASS REF FIM 22 31 00 810 801.
